# SDR UALA2013022201061

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 52,369 hours, 20,847 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Repair
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND CREW FOUND NR 1 ENGINE INLET ATTRITION LINER HAS PREVIOUS REPAIR AT 6 O'CLOCK POSITION POPPED LOOSE.  DAMAGE AREA APPROX 2"X 2".  AREA IS LESS THAN 20 PERCENT OF ATTRITION LINER.  ITEM CARRIED FORWARD FOR 20 CYCLES PER MT-72-17.  ACP REPAIR PER 72-017.
